CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Rationality of partial zeta functions 期刊论文
INDAGATIONES MATHEMATICAE-NEW SERIES, 2003, 卷号: 14, 期号: 2, 页码: 285-292
Authors:  Wan, DQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A partition of the Springer fibers B-N for type A(n-1), B-2, G(2) and some applications 期刊论文
INDAGATIONES MATHEMATICAE-NEW SERIES, 1999, 卷号: 10, 期号: 2, 页码: 307-320
Authors:  Xi, NH
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30